MathSciNet Relay Station
MathSciNet bibliographic data
MR2138862 (2006b:14059) 14J26
Lahyane, Mustapha Irreducibility of the $(-1)$-classes on smooth rational surfaces. Proc. Amer. Math. Soc. 133 (2005), no. 8, 2219–2224 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement